# SDR DALA2022080505382

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767
- Aircraft serial: 29704
- Aircraft time: 83,522 hours, 16,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 FOUND EEPLS LIGHTS ON LEFT SIDE OUT BETWEEN SEATS 41AB AND 56AB. CORRECTIVE ACTION: REPLACED EEPLS BATTERIES AT LOCATION M738 AND M7236. OPERATION CHECKS PER B767 CMM 24-35-01 AND B767 AMM 33-50-00. (8762446)
